# SDR SWAA2024040468679

- Difficulty date: March 29, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 44,502 hours, 27,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY EXIT LIGHTS THROUGHOUT A/C INSIDE CABIN AND EXTERIOR FOUND INOP<[01] REMOVED AND REPLACED PAX EMERGENCY LIGHT BATTERY PACKS AT POSITION M1675; M1670;M1669 & M1673 I/A/W BOEING AMM 31-51-06-960-805; OPS CHECK NORMAL
